Document Type: Research Paper

Authors

Department of Mathematics, Faculty of Science, Mugla Sıtkı Kocman University, 48000 Mentese-Mugla, Turkey

Abstract

The aim of this paper is to introduce and obtain some characterizations of weakly $e$-irresolute functions by means of $e$-open sets defined by Ekici [6]. Also, we look into further properties relationships between weak $e$-irresoluteness and separation axioms and completely $e$-closed graphs.

Keywords

Main Subjects

[1] M. E. Abd El-Monsef, S. N. El-Deeb, R. A. Mahmoud, β-open sets and β-continuous mappings, Bull-Fac. Sci. Assiut Univ. 12 (1983), 77-90.

[2] Y. Beceren, Almost α-irresolute functions, Bull. Cal. Math. Soc. 92 (2000), 213-218.

[3] Y. Beceren, On semi α-irresolute functions, J. Indian. Acad. Math. 22 (2000), 353-362.

[4] S. G. Crossley, S. K. Hildebrand, Semi-topological properties, Fund. Math. 74 (1972), 233-254.

[5] E. Ekici, New forms of contra continuity, Carpathian J. Math. 24 (1) (2008), 37-45.

[6] E. Ekici, On e-open sets, DP$^*$-sets and DPE$^*$-sets and decompositions of continuity, Arab. J. Sci. Eng. 33 (2A) (2008), 269-282.

[7] E. Ekici, Some generalizations of almost contra-super-continuity, Filomat. 21 (2) (2007), 31-44.

[8] N. Levine, A decomposition of continuity in topological spaces, Amer. Mat. Monthly. 68 (1961), 44-46.

[9] S. N. Maheshwari, S. S. Thakur, On α-irresolute mappings, Tamkang J. Math. 11 (1980), 209-214.

[10] R. A. Mahmoud, M. E. Abd El-Monsef, β-irresolute and β-topological invariants, Proc. Pakistan Acad. Sci. 27 (1990), 285-296.

[11] M. Ozkoc, G. Aslım, On strongly θ-e-continuous functions, Bull. Korean Math. Soc. 47 (5) (2010), 1025-1036.

[12] M. Ozkoc, G. Aslım, On weakly e-continuous functions, Hacet. J. Math. Stat. 40 (6) (2011), 781-791.

[13] V. Popa, T. Noiri, Weakly β-continuous functions, An. Univ. Timioara Ser. Mat.-Inform. 32 (2)  (1994), 83-92.

[14] N. Rajesh, On weakly B-irresolute functions, Acta Univ. Apulensis. 30 (2012), 153-160.

[15] M. H. Stone, Applications of the theory of Boolean rings to general topology, Trans. Amer. Math. Soc. 41 (1937), 375-481.

[16] N. V. Velicko, H-closed topological spaces, Amer. Mat. Soc. Transl. Ser. 78 (2) (1968), 103-118.